MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX; ABSORBABLE MESH
Model Number 100035-09
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, a pin hole was noted in the galaflex sterile package.Based on the sample evaluation the packaging did not have any holes or voids in the sterile barrier which remained intact.While opening a small tear in one of the foil packaging layers presented in the crease created.A penetration test showed that the integrity of the package is intact.The condition of creasing, dimples presenting when the foil pouch is opened is a known anticipated material characteristic of foil packaging.Review of manufacturing records confirms product was manufactured to specification.Note, the date of event is considered to be a best estimate as (b)(6) 2023 based on the date of awareness.
 
Event or Problem Description
As reported, upon opening the product package of galaflex, there was a small pin hole noted in the sterile envelope.It was reported that the mesh was not used and was discarded.It was also reported that another mesh piece was used and there was no reported patient injury.
 
Additional Manufacturer Narrative
As reported, a pin hole was noted in the galaflex sterile package.Based on the sample evaluation the packaging did not have any holes or voids in the sterile barrier which remained intact.While opening a small tear in one of the foil packaging layers presented in the crease created.A penetration test showed that the integrity of the package is intact.The condition of creasing, dimples presenting when the foil pouch is opened is a known anticipated material characteristic of foil packaging.Review of manufacturing records confirms product was manufactured to specification.Note, the date of event is considered to be a best estimate as 15-feb-2023 based on the date of awareness.Addendum: h11: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to correct the manufacturing location which was inadvertently incorrectly updated in the initial mdr.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : sample evaluated.
 
Event or Problem Description

Brand Name
GALAFLEX
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lot #1, road #3, km 79.7
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key16523420
Report Number1213643-2023-00084
Device Sequence Number2343292
Product Code OOD
UDI-Device Identifier00855920006041
UDI-Public(01)00855920006041
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number100035-09
Device Catalogue NumberGP0608
Device Lot Number210476
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer04/01/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown